# SDR CALA2025121712185

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 112,084 hours, 23,772 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT 60KTS.  PERFORMED WALKAROUND AND INSPECTED BRAKES AND TIRES AND FOUND TO BE SATISFACTORY. BRAKE TEMPS WERE NORMAL. OK TO CONTINUE.
